# SDR ERAA96207

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299EH
- Make and model: Bolkms BO105S
- Aircraft serial: S807
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Mis Ohaul
- Location: 1st Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE REC'D BACK FROM  OVERHAUL.  ROPE PACKING GROOVE IN OUTER BAND TOO NARROW TO SEAT ROPE.
